# SDR REXA2022012400156

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334681
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 581 - 661+32, LBL9 SEAT TRACK CORRODED IN VARIOUS AREAS.  INSTALLED A NEW SEAT TRACK IAW AMM 53-00-49-400-801-A07.
